# SDR COMA9810237

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 1164
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 789415008
- Condition: Failed
- Location: Lt Engine
- Part time: 17,928 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE EEC FAILED ON TAKEOFF.  REPLACED LEFT ENGINE EEC.
